Afro Cuban & Kizomba Beat Festival 2020

Afro Cuban & Kizomba Beat Festival 2020

Berlin
28 – 31 August 2020

An amazing event full of good music and fun: CUBAN SALSA SUMMER CAMP * KIZOMBA SUMMER CAMP * AFRO HOUSE & CHILL

Join us for an unforgettable SUMMER weekend in beautiful Berlin: open air with picnic & dance!

COLLECT MEMORIES, NOT THINGS!



Eventinformationen

AFRO CUBAN & KIZOMBA BEAT FESTIVAL 

28-29-30-31 AUGUST 2020

WIR WISSEN, DASS ES EUCH GEFALLEN WIRD!

BECAUSE AFRO CUBAN BEAT FESTIVAL IS ABOUT:

✔️ LEARNING FROM THE BEST - 28h of workshops
✔️ IMPROVING YOUR DANCE SKILLS at:
❇ CUBAN SALSA BOOTCAMP
❇ KIZOMBA BOOTCAMP
❇ THE FIRST URBANKIZ FLASHMOB GERMANY PROJECT WITH STONE'S ROCK
✔️ ENJOYING GOOD MUSIC with international DJs
✔️ DANCE, DANCE & DANCE AGAIN FROM THE AFTERNOON TILL THE MORNING
✔️ CHILL OUT, FEEL GOOD & MAKE NEW FRIENDS at an open air picnic in the park very close to the location and hotel.


IT'S THE BEST PLAN FOR A SUMMER WEEKEND IN BERLIN!!!

❇LOCATION❇
To be announced 
*
*


❇LINE UP❇

To be announced

Last year's line up/2019:

Fismo Kuba - Rumba, Salsa Cubana, Body Movement

Julia & René - Rueda de Casino

Harley de Castillo - Ciclo Congo ( yuka, Macuta ) / Men-Girl battle
Ido Flaishon - Cuba Musicality & Orischa
Sarah Balzat - Body Movement (tbc)
DJ Omar - Salsa Cuban / Timba
El Puma DJ - Salsa Cuban
DJ Fismo - Salsa Cuban
DJ Narc6 - Salsa Cuban

Yami & Marta - Semba, Afro & Kizomba Fusion
Stone's Rock - Flashmob Urban Kiz
Baris & Katya - Urban Kiz
DJ LaRoca - Kizomba
DJ Fenomeno - Kizomba
DJ Eddy Nice - Kizomba
DJ Narc6 - UrbanKiz


❇PROGRAM❇

To be announced

Last year's program/2019:


FRIDAY 23.08
Room 1
19:00 - 20:00 Salsa Musicality with Ido Flaishon
20:00 - 21:00 Salsa Cuban with Fismo Kuba
21:00 - 05:00 Welcome Party

Room2
19:00 - 21:00 Flashmob training with Stone's Rock - 2h
21:00 - 05:00 Welcome Party

Terrace Outside (can change)
19:00 - 21:00 Social Dancing (Kizomba*Afro house*Urban Kiz)

SATURDAY 24.08
Room 1
11:00 - 13:00 Rueda with Julia & René (BOOTCAMP) - 2h
16:00 - 18:00 Ciclo Congo with Harley (BOOTCAMP) -2h
18:00 - 20:00 Social Dancing (Kizomba*Afro house*Urban Kiz)
22:00 - 05:00 Party

Room 2
11:00 -13:00 Flasmob choreo training with Stone's Rock -2h (only with "+Flashmob pass")
16:00 - 18:00 Semba & Afro with Yami & Marta - 2h
18:00-19.30 - VINYASA FLOW YOGA BY ANYYOGI
22:00 - 05:00 Party

Terrace Outside (can change)
13.00 - 16.00 CHILL & EAT OUTSIDE /ANIMATIONS/FIRST URBANKIZ FLASHMOB GERMANY PROJECT RECORDING
16:00 - 18:00 Social Dancing (Kizomba*Afro house*Urban Kiz)

SUNDAY 25.08
Room 1
11:00 - 13:00 Body Moves with Sarah Yerba Buena - 2h
16:00 - 17:00 - Rumba with Fismo Kuba
17:00 - 18:00 - Orishas with Ido Flaishon
18:00 - 20:00 Social Dancing (Kizomba*Afro house*Urban Kiz)
20:00 - 00:00 Farewell Party (can change )

Room 2
11:00 - 13:00 UrbanKiz with Baris & Katya
16:00 - 18:00 Kizomba Fusion with Jeremy & Marta
18:00 - 19:00 Body Moves with Fismo
20:00 - 00:00 Farewell Party (can change)

Terrace Outside (can change)
13.00 - 16.00 CHILL & Eat TOGETHER/ANIMATIONS
16:00 - 18:00 Social Dancing (Kizomba*Afro house*Urban Kiz)

❇TICKETS❇
EARLY BIRD FULL PASS - 59 Euro
More infos coming soon!


COLLECT MEMORIES, NOT THINGS!
Your #afrocubanbeat TEAM


Veranstaltungsort


Berlin

28 – 31 August 2020

Veranstalter

Berlin Dance Festival